# SDR USAA990647

- Difficulty date: July 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500
- Part time: 30,865 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK, VISUAL INSPECTION FOUND A .25 INCH CRACK AROUND RIVET AT BS 500D BETWEEN STR 8R AND STR 9R FRAME.  INSTALLED REPAIR ANGLE PER EA 64815 AND SRM 53-00-07.  (X)
